# SDR 05FDEA03060

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD CARGO BAY (C53-111-01(2)) ON FRAME BS 660 BETWEEN BL 0 AND STRINGER 38RT (ON FWD SIDE OF FRAME).  REPAIRED FRAME AT BS 660 BETWEEN BL0 AND STR 28RT IAW SRM 51-40-2.
